Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blondexsunshine

One full week on Accutane...

Recommended Posts

Today marks a full week I've been on Accutane. I'm on 80mg a day (40 in the morning and 40 after dinner) and my face is already really red, lips are chapped, and acne is a little flaky. (Which I expected) my question is, I have a big event coming up on the 17th of July (I'm going to my boyfriend's high school reunion) and I know everyone is different, but will those side effect I mentioned subside by then? I'm mainly freaking out about that since I'm going to want to take pictures and wear make-up and I'm PRAYING it looks better by then. Any personal stories? Oh, and the day of the reunion is 2 days after my one month on Accutane.

Link to comment
Share on other sites

I am actually two days past my one month mark today. My acne is still present, but it has cleared up a LOT. Still very dry, but it's not visible like it was for me a couple weeks ago. Just keep applying copious amounts of moisturizer and lip balm. I'm a little red but nothing major.

You will be fine! I have been getting my photos taken at parties lately, just make sure to not get too close to the camera, haha.

Link to comment
Share on other sites

it's surprising that you are on such a high dosage from the off! normally you are started off on a low dosage (often 20-40mg, depending on how severe your acne is) and this is increased to the 'full amount' (often 1mg per kg in weigh- i'm 63kg and i'm taking 60mg a day for example, although this rule is not written in stone!)- anyways this high dosage from the off could be making these side effects worse- ofcourse keep taking the pills as your dermatologist advised you too though :)

also prepare for an initial breakout- most people experience this in one form or another, and some worse than others. it often happens between the first and third weeks. hopefully fingers crossed this wont happen though! after that it's more or less plain sailing

hope it all goes ok!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×